Notre Dame Journal of Formal Logic

On the use of more than two-element Boolean valued models.

Alexander Abian

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 16, Number 4 (1975), 555-564.

Dates
First available: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093891901

Zentralblatt MATH identifier
0254.02048

Mathematical Reviews number (MathSciNet)
MR0381988

Digital Object Identifier
doi:10.1305/ndjfl/1093891901

Subjects
Primary: 02K05
Secondary: 04-01

Citation

Abian, Alexander. On the use of more than two-element Boolean valued models. Notre Dame Journal of Formal Logic 16 (1975), no. 4, 555--564. doi:10.1305/ndjfl/1093891901. http://projecteuclid.org/euclid.ndjfl/1093891901.


Export citation